MathSciNet Relay Station
MathSciNet bibliographic data
MR1831096 16P10 (16D50 16L60 94B05)
Honold, Thomas Characterization of finite Frobenius rings. Arch. Math. (Basel) 76 (2001), no. 6, 406–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement